# SDR GUU2005F00046

- Difficulty date: August 30, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, EMERGENCY FLOOR TRACK LIGHT AT TROW 9A WAS INOPERATIVE.  REPOSITIONED BULB IN SOCKET.  (K)
